# SDR USAA920081600

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 55,469 hours, 37,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C5 MAJOR REPAIR 03C10053002/002 CRACK IN FUSELAGE SKIN AT BS727G, ABOVE S25R.  REPAIRED FUSELAGE SKIN AT BS 727G. ABOVE S25R IAW US AIRWAYS EA NR 100617 & B737 SRM 53-00-01, REPAIR NR 31.
